# SDR MALA100170

- Difficulty date: November 6, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 17,557 hours, 15,663 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC OF THE PRESSURE BULKHEAD 202-75 NOTED POSSIBLE CRACK AT 12 O'CLOCK POSITION OF PARK BRAKE CABLE.  COMPLETED REPAIR IAW CRJ200 EO C53117.  ACCOMPLISHED REPAIR OF FUSELAGE PRESSURE BULKHEAD FS 202.75, BL 23.71 CRACKS AT THE PARKING BRAKE CABLE FEED THRU IAW BOMBARDIER GREO 601R-53-11-563 DATED 8/20/2004 AND THIS EO.
